# SDR CA131023005

- Difficulty date: October 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 9,217 hours
- Engine: Pwa JT15D4
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Hose
- Part number: AD11341212
- Condition: Blown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) ACFT HAD UNCOMMANDED LOSS OF PRESURIZATION AT FLIGHT LEVEL 280.  ACFT LANDED SAFELY.  VISUAL INSPECTION FOUND HOSE WAS BLOWN OFF FLOOD COOLING LOWER METAL DUCT.
